| Model Number |
1008201-30 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 7x30 mm viatrac plus balloon dilatation catheter (bdc), the device was leaking at the hub when the device was flushed with saline.Therefore, the device was not used and there was no patient involvement.A new, same size device was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during preparation of the 7x30 mm viatrac plus balloon dilatation catheter (bdc), the device was leaking at the hub when the device was flushed with saline.Therefore, the device was not used and there was no patient involvement.A new, same size device was used to complete the procedure.There was no clinically significant delay in the procedure.Subsequent to the initially filed report, it was reported that the device was inflated outside the patient to check the problem.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.